Follow
James-Michael Leahy
Title
Cited by
Cited by
Year
On the Navier–Stokes equation perturbed by rough transport noise
M Hofmanová, JM Leahy, T Nilssen
Journal of Evolution Equations 19 (1), 203-247, 2019
442019
On a rough perturbation of the Navier–Stokes system and its vorticity formulation
M Hofmanová, JM Leahy, T Nilssen
342021
Variational principles for fluid dynamics on rough paths
D Crisan, DD Holm, JM Leahy, T Nilssen
Advances in Mathematics 404, 108409, 2022
282022
Lagrangian averaged stochastic advection by Lie transport for fluids
TD Drivas, DD Holm, JM Leahy
Journal of Statistical Physics 179 (5), 1304-1342, 2020
252020
Finite difference schemes for linear stochastic integro-differential equations
K Dareiotis, JM Leahy
Stochastic Processes and their applications 126 (10), 3202-3234, 2016
232016
On degenerate linear stochastic evolution equations driven by jump processes
JM Leahy, R Mikulevičius
Stochastic Processes and their Applications 125 (10), 3748-3784, 2015
152015
Convergence of policy gradient for entropy regularized MDPs with neural network approximation in the mean-field regime
JM Leahy, B Kerimkulov, D Siska, L Szpruch
International Conference on Machine Learning, 12222-12252, 2022
12*2022
On classical solutions of linear stochastic integro-differential equations
JM Leahy, R Mikulevičius
Stochastics and Partial Differential Equations: Analysis and Computations 4 …, 2016
112016
Solution properties of the incompressible Euler system with rough path advection
D Crisan, DD Holm, JM Leahy, T Nilssen
Journal of Functional Analysis 283 (9), 109632, 2022
102022
On some properties of space inverses of stochastic flows
JM Leahy, R Mikulevičius
Stochastic Partial Differential Equations: Analysis and Computations 3, 445-478, 2015
82015
A Fisher-Rao gradient flow for entropy-regularised Markov decision processes in Polish spaces
B Kerimkulov, JM Leahy, D Siska, L Szpruch, Y Zhang
arXiv preprint arXiv:2310.02951, 2023
52023
Scaled quadratic variation for controlled rough paths and parameter estimation of fractional diffusions
JM Leahy, T Nilssen
arXiv preprint arXiv:2401.09299, 2024
2024
On parabolic stochastic integro-differential equations: existence, regularity and numerics
JM Leahy
The University of Edinburgh, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–13